# SDR ASAA2014030707102

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 25,172 hours, 7,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9751
- Condition: Faulted
- Location: A/C Bay
- Part time: 25,212 hours, 7,462 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON MC RECALL, GOES OUT ON MC RESET.  ACFT GROUNDED.   ACCOMPLISHED FIM 21-62, TASK 801 R/T PACK-ZONE TEMP CONTROLLER BITE.  FURTHER TROUBLESHOOTING FOUND NUMEROUS "ZONE TRIM VALVE" FAULTS & FAILS.  ACCOMPLISHED FIM 21-62, TASK 834 FORWARD CABIN TRIM AIR VALVE FAULT ISOLATION, PATCHED IN ANOTHER KNOWN GOOD NR 2 CABIN TEMP CONTROLLER, M1443, NO HELP. REINSTALLED ORIGINAL NR 2 CABIN TEMP CONTROLLER (M1443) IAW AMM 21-61-20. SUSPECT INTERMITTENT "FORWARD CABIN TRIM AIR VALVE"  FAULT V144.  REPLACED ZONE TRIM AIR VALVE, V144, FWD CABIN AS REQUIRED. PRESSURE CHECKED WITH NO LEAKS NOTED.  PERFORMED BITE TEST ON PACK/ZONE TEMP CONTROLLER NO FAULTS FOUND.
